# SDR ASAA2019111261255

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,160 hours, 14,925 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH THE GOAL TO FLY AN AUTOLAND BOTH A/P WERE SELECTED AND A/T DISENGAGED UPON INTERCEPTING LOCALIZER. WE TRIED RE-ENGAGING A/T TO NO AVAIL. CHANGED TO HGS A3 APPROACH AND DISCONNECTED A/P, HGS SUCCESSFUL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-31/802 FOR MX MESSAGE 22-31543, LOGGED IN INFLIGHT FAULTS. CURRENT STATUS AND INTERACTIVE TESTS PASS. GROUND VERIFICATION SUCCESSFUL.
